2019
Том 71
№ 7

All Issues

Nurzhanov O. D.

Articles: 3
Article (Ukrainian)

A periodic boundary-value problem for a class of differential-operator equations

Nurzhanov O. D., Zavalykut G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 299–303

Article (Ukrainian)

A numerical analytic method for the investigation of autonomous systems of integrodifferential equations

Alymbaev A. T., Nurzhanov O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 540-547

Article (Ukrainian)

Periodic solution of integrodifferential equations

Nurzhanov O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 120–125